# SDR AALA202410077307

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,524 hours, 32,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND AFT LEFT EMERGENCY OPERATING CYLINDER UNDER LIMITS. SERVICED OPERATING CYLINDER.
